# SDR C2XA11TY139

- Difficulty date: September 9, 2011
- Submitted: September 10, 2011
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 24,849 hours, 13,370 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Rt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

TYS - A/C DIVERTED INTO BNA FROM MEM WHEN THE CREW GOT A NR 1 HYD SYSTEM FLUID LOW AND WAS DECREASING IN FLIGHT.  MAINTENANCE NOTICED FLUID IN THE RT MAIN GEAR WELL.  AFTER CLEANING UP ALL THE RESIDUE, THE LEAK WAS NOTED COMING FROM THE UPLOCK BOX.  THE HYD LINE FITTING WAS LOOSE CAUSUING THE LEAK WHEN THE GEAR WAS IN THE UP POSITION.  MAINTENANCE RESECURED THE FITTING ON THE UPLOCK BOX IAW EMB 145XR MM 32-33-10.  OPS CHECK GOOD,  SERVICED THE NR 1 HYS SYSTEM IAW EMB 145 XR MM 12-13-01.  LEAK AND OPS CHECK GOOD AND WAS RELEASED BACK TO SERVICE.
